# SDR UALA2011100605419

- Difficulty date: October 6, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 39,752 hours, 15,230 cycles
- Engine: Iae V2527A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: H

## Discrepancy

GALLEY OVEN WON'T HEAT AT R12.  CREW COMMENTS:  UNEVEN HEATING ESPECIALLY ON THE BOTTOM.  PULLED CB AND APPLIED STICKER.  REMOVED LINED AND CLEANED OVEN, COILS AND FAN ARE WORKING PROPERLY AND FOUND OVEN TO HEAT PROPERLY.
